Author Topic: Help switched to valium from xanax  (Read 61 times)

[Buddie]

Help switched to valium from xanax
« on: November 14, 2019, 07:06:41 pm »
Cold sweats especially my feet they're freezing and clammy as well as full body chills but I feel hot at the same time. Severe depression  and overall feeling of dread. Anyone else care t ok share with similar symptoms
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help switched to valium from xanax
« Reply #1 on: November 14, 2019, 08:06:30 pm »
Hi. These can be pretty common, though often transient symptoms. Did you just switch? And did you do it gradually?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help switched to valium from xanax
« Reply #2 on: November 14, 2019, 08:07:59 pm »
All I can say is that I could NEVER go to valium from Klonopin because K is so much stronger.  I can see why you are in a mess.  I would be too.  Could you go back to klonopin and continue your taper?  Why did you switch to Valium?  It just sounds like the switch was just not the best for you I think due to the difference in strengths.  I do wish you the best and maybe some pros here can add to this.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help switched to valium from xanax
« Reply #3 on: November 14, 2019, 08:08:12 pm »
It's best to follow the Ashton protocol for transitioning from one benzo to another. Going from one to another quickly, short-acting to long-acting, in particular, will make you feel horrible.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help switched to valium from xanax
« Reply #4 on: November 14, 2019, 08:09:27 pm »
To counterbalance the last post, I had a very uneventful crossover from K to V using the Ashton method.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help switched to valium from xanax
« Reply #5 on: November 14, 2019, 08:10:48 pm »
Just remember that the 20 to 1 mg ratio for V to K is based upon anxiety symptoms. You will feel pretty sedated with the crossover at first under Ashton, but it passes soon.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help switched to valium from xanax
« Reply #6 on: November 14, 2019, 08:12:05 pm »
P.S.  please consider going to free self help meetings at Recoveryinternational.org to learn coping tools for your anxiety et al.  I found them unbelievably helpful for those symptoms. Look over their website.  If you donít learn how to cope with what originally put you on benzo, getting off them only puts you back were you were when the doctor put you on them.  PLEASE consider doing this for yourself. It costs nothing, You have nothing to lose.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.